Solvability of nonlinear equations with odd operators
Funkcionalʹnyj analiz i ego priloženiâ, Tome 1 (1967) no. 3, pp. 66-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1967_1_3_a6,
author = {S. I. Pokhozhaev},
title = {Solvability of nonlinear equations with odd operators},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {66--73},
year = {1967},
volume = {1},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1967_1_3_a6/}
}
S. I. Pokhozhaev. Solvability of nonlinear equations with odd operators. Funkcionalʹnyj analiz i ego priloženiâ, Tome 1 (1967) no. 3, pp. 66-73. http://geodesic.mathdoc.fr/item/FAA_1967_1_3_a6/